Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 269607, 20 pages
http://dx.doi.org/10.1155/2012/269607
Research Article

The Dirichlet Problem for the 2D Laplace Equation in a Domain with Cracks without Compatibility Conditions at Tips of the Cracks

KIAM, Miusskaya Square 4, Moscow 125047, Russia

Received 21 March 2012; Accepted 11 June 2012

Academic Editor: Vladimir Mityushev

Copyright © 2012 P. A. Krutitskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. A. Krutitskii, “The Dirichlet Problem for the 2D Laplace Equation in a Domain with Cracks without Compatibility Conditions at Tips of the Cracks,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 269607, 20 pages, 2012. https://doi.org/10.1155/2012/269607.